# SDR FDEA201506191876

- Difficulty date: June 19, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: ARC1236502
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT RT WING INBD AILERON, INBD ACTUATOR HINGE FITTING.  EXISTING REPAIR EVALUATED & FOUND PREVIOUSLY ACCOMPLISHED IAW EA 1-2710-T0307478 PART 1 TITLE, FLIGHT CONTROL AILERON. RT INBD AILERON ACTUATOR HINGE DAMAGE.  EA 1-2710-T0307478A PART 3 PART 3 TITLE, FLIGHT CONTROLS AILERON, RT INBD AILERON ACTUATOR HINGE DAMAGE ACCOMPLISHED EO 1-5100-7-5001B5 PART 1.  STRUCTURE REPAIR CATALOG REPAIR IDENTIFICATION & TRACKING REQUIREMENT 14 CFR 121.707 ACCOMPLISHED.  REFER TO WRI 27108402 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
